Alert archive / Maine / Flash Flood Warnings in 2006

Flash Flood Warning 5, NWS Caribou, ME

July 10, 2006Penobscot County, Maine

NWS Caribou, ME issued this flash flood warning at Jul 10, 2006, 3:59 PM EDT for Penobscot County, Maine. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2006, 3:59 PM EDT (19:59 UTC)
Expired
Jul 10, 2006, 7:00 PM EDT
In force
3 hr
Issued by
NWS Caribou, ME
Area
Counties, with a storm outline in the text

County Penobscot County, ME

The radar

The Caribou radar (KCBW), 101 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 8.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2006-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2006-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1183 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KCAR 102004
FFWCAR
MEC019-102300-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
359 PM EDT MON JUL 10 2006

THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PENOBSCOT COUNTY IN EAST CENTRAL MAINE...

* UNTIL 700 PM EDT

* AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR BANGOR...MOVING SOUTHEAST 
  AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BREWER...VEAZIE...ORONO...OLD TOWN...HOWLAND...MILLINOCKET...
  LINCOLN...EAST MILLINOCKET...MEDWAY...MOOSEHORN CROSSING...SHIN
  POND...PATTEN AND SPRINGFIELD

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4523 6830 4511 6827 4510 6838 4498 6850
      4477 6844 4467 6875 4465 6918 4507 6934
      4514 6886 4523 6886 4525 6877 4552 6884
      4552 6895 4566 6894 4569 6881 4639 6880
      4638 6844 4559 6844 4563 6805 4527 6795

$$
4 follow-up statements
000 
WGUS71 KCAR 102016
FFSCAR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
409 PM EDT MON JUL 10 2006

MEC019-102300-
PENOBSCOT ME-
409 PM EDT MON JUL 10 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
PENOBSCOT COUNTY...

AT 330 PM EDT...A TRAINED WEATHER SPOTTER REPORTED A THUNDERSTORM 
PRODUCING FLASH FLOODING IN BANGOR ON STILLWATER AVENUE NEAR I-95.  
THIS STORM WAS WAS MOVING SOUTHEAST AT 15 MPH.

EXCESSIVE RUNOFF FROM THIS HEAVY RAINFALL WILL CONTINUE TO CAUSE 
FLOODING OF URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL 
AS OTHER POOR DRAINAGE AREAS AND LOW LYING SPOTS. SMALL CREEKS AND 
STREAMS IN THE AREA...ESPECIALLY NORTH OF BANGOR ALONG THE 
KENDUSKEAG STREAM...WILL EXPERIENCE RAPID RISES AND FLOODING AS WELL.

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY.  TURN 
AROUND...DONT DROWN

LAT...LON 4523 6830 4511 6827 4510 6838 4498 6850
      4477 6844 4467 6875 4465 6918 4507 6934
      4514 6886 4523 6886 4525 6877 4552 6884
      4552 6895 4566 6894 4569 6881 4639 6880
      4638 6844 4559 6844 4563 6805 4527 6795

$$

MAT
000 
WGUS71 KCAR 102125
FFSCAR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
518 PM EDT MON JUL 10 2006

MEC019-102300-
PENOBSCOT ME-
518 PM EDT MON JUL 10 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
PENOBSCOT COUNTY...

AT 230 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED MAXFIELD 
ROAD IN HOWLAND HAD BEEN WASHED OUT BY FLASH FLOODING. URBAN 
FLOODING IN THE BANGOR AREA WAS ALSO REPORTED.

ADDITIONAL RAINFALL AMOUNTS OF ONE-HALF TO THREE-QUARTERS OF AN INCH 
ARE POSSIBLE IN THE WARNED AREA...ESPECIALLY SOUTH OF I-95 FROM 
NEWPORT TO BANGOR.

AS OF 520 PM EDT...MOST OF THE FLOOD PRODUCING STORMS HAD 
DISSIPATED...BUT THE RUNOFF FROM THESE STORMS IS STILL CAUSING 
FLOODING IN THE REGION. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS 
ALONG THE BANKS OF BROOKS...STREAMS AND OTHER LOW LYING AREAS ARE 
SUBJECT TO FLOODING.

LAT...LON 4523 6830 4511 6827 4510 6838 4498 6850
      4477 6844 4467 6875 4465 6918 4507 6934
      4514 6886 4523 6886 4525 6877 4552 6884
      4552 6895 4566 6894 4569 6881 4639 6880
      4638 6844 4559 6844 4563 6805 4527 6795

$$

MAT
000 
WGUS71 KCAR 102217
FFSCAR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
613 PM EDT MON JUL 10 2006

MEC019-102300-
PENOBSCOT ME-
613 PM EDT MON JUL 10 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
PENOBSCOT COUNTY...

AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN NEAR 
SOUTHWESTERN-MOST PENOBSCOT COUNTY...SOUTH OF PLYMOUTH. THE RUNOFF 
FROM THIS STORM WILL CAUSE A RAPID RISE ON MARTIN STREAM NEAR 
NEWPORT.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
BROOKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF BROOKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

LAT...LON 4523 6830 4511 6827 4510 6838 4498 6850
      4477 6844 4467 6875 4465 6918 4507 6934
      4514 6886 4523 6886 4525 6877 4552 6884
      4552 6895 4566 6894 4569 6881 4639 6880
      4638 6844 4559 6844 4563 6805 4527 6795

$$

MAT
000 
WGUS71 KCAR 102308
FFSCAR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
705 PM EDT MON JUL 10 2006

MEC019-102315-
PENOBSCOT ME-
705 PM EDT MON JUL 10 2006

...THE FLASH FLOOD WARNING HAS EXPIRED FOR PENOBSCOT COUNTY...

PRECIPITATION HAS DISSIPATED OVER THE MAJORITY OF PENOBSCOT 
COUNTY...WITH THE EXCEPTION OF THE EXTREME SOUTHERN SECTION...WHERE 
A FLOOD STATEMENT REMAINS IN EFFECT.

FLOODING WAS REPORTED ON MAXFIELD ROAD IN HOWLAND AND ON STILLWATER 
AVENUE AT I-95 IN BANGOR.

LAT...LON 4523 6830 4511 6827 4510 6838 4498 6850
      4477 6844 4467 6875 4465 6918 4507 6934
      4514 6886 4523 6886 4525 6877 4552 6884
      4552 6895 4566 6894 4569 6881 4639 6880
      4638 6844 4559 6844 4563 6805 4527 6795

$$

MAT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 2:56 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jul 10, 2:56 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
256 PM EDT MON JUL 10 2006

.SYNOPSIS...SCATTERED SHOWERS AND THUNDERSTORMS WILL SLOWLY
DISSIPATE THIS EVENING WITH AREAS OF FOG DEVELOPING AFTER
MIDNIGHT. A COLD FRONT WILL APPROACH FROM THE NORTHWEST AND SLOWLY
CROSS THE STATE TUESDAY EVENING WITH ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS FOR TOMORROW. HIGH PRESSURE WILL BUILD ACROSS THE REGION
FROM THE WEST ON WEDNESDAY AND REMAIN THROUGH THURSDAY.

&&

.SHORT TERM /TODAY THROUGH THURSDAY...
THUNDERSTORMS WITH SEVERE HAIL AND WIND WILL SLOWLY DISSIPATE
THIS EVENING WITH THE LOSS OF HEATING. EXPECT DEBRIS CLOUDS TO
COVER MOST OF THE STATE THE REMAINDER OF TONIGHT. UPPER TROUGH
CURRENTLY OVER THE GREAT LAKES WILL ROTATE ACROSS NEW ENGLAND WITH
ANOTHER ROUND OF THUNDERSTORMS TUESDAY AFTERNOON INTO THE EVENING
HOURS. SEVERE INDICES INDICATE POSSIBLE SEVERE STORMS WITH HAIL
AND GUSTY WINDS TUESDAY AFTERNOON. COLD FRONT WILL SLOWLY CROSS
THE STATE TUESDAY NIGHT AND THEN OFFSHORE BY EARLY WEDNESDAY
MORNING PROVIDING PLEASANT DAY FOR MOST OF WEDNESDAY INTO
THURSDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...

USED HPC GRIDS THIS GO AROUND PRETTY MUCH AS IS DUE TO SVR WX
GOING ON. LOOKS LIKE THE GFS/GEM & EURO GUIDANCE A GOOD BLEND TO
THIS EXTENDED PACKAGE.

AN AREA OF LOW PRESSURE IS PROGGED TO MOVE OUT OF THE GREAT LAKES
REGION ACROSS SOUTHERN MAINE ON LATE THURSDAY INTO THURSDAY NIGHT.
LOOKS LIKE THE BEST RAFL WILL OCCUR ACROSS DOWNEAST AND COASTAL
AREAS. DID BRING CHC POPS AS FAR N AS NRN WASHINGTON COUNTY AND
THEN TAILORED THEM OFF BY DEARLY FRIDAY AS THE LOW IS PROJECTED TO
MOVE ON TO THE EAST.

AFTER THAT...HIGH PRESSURE IS FCST TO RIDGE ACROSS THE REGION FROM
THE SOUTHEAST STATES FRIDAY AFTERNOON INTO SATURDAY. A COLD FRONT
IS PROGGED TO MOVE ACROSS LATE SATURDAY INTO SUNDAY WITH ANOTHER
SHOT FOR SHOWERS AND TSTMS.

TEMPERATURES THROUGH THE EXTENDED WILL BE NEAR OR EVEN ABOVE
NORMAL WITH DAYTIMES TEMPERATURES RUNNING UPPER 70S TO LOWER 80S
ACROSS THE N W/MID 80S DOWNEAST.

&&

.AVIATION...
VFR THROUGH MIDNIGHT HOWEVER ANY THUNDERSTORM COULD LOWER CEILINGS
AND VISIBILITY INTO THE EVENING HOURS. FOG WILL DEVEL0P ACROSS THE
REGION AFTER MIDNIGHT WITH POSSIBLE MVFR VISIBILITY AROUND
SUNRISE.

&&

.MARINE...
SEAS HAVE DROPPED BELOW SCA CRITERIA SO HAVE DROPPED SCA WITH THIS
PACKAGE. EXPECT SEAS AND WINDS TO REMAIN BELOW SCA CRITERIA FOR
THE REMAINDER OF THE WEEK. USED NAM FOR WINDS AND WNAWAVE FOR SEAS
BUT GENERALLY WENT A FOOT BELOW SINCE WNAWAVE VERIFYING TOO HIGH
THIS AFTERNOON.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.
&&

SHORT TERM/MARINE...FOSTER
LONG TERM/MARINE...HEWITT
AVIATION...WOLFE
Hazardous weather outlook, Jul 10, 11:15 AM EDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
1115 AM EDT MON JUL 10 2006

ANZ050-MEZ001>006-010-011-015>017-029>032-111515-
COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
1115 AM EDT MON JUL 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN AND EASTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG THUNDERSTORMS WITH SOME REACHING SEVERE LIMITS WILL
CONTINUE TO DEVELOP THIS AFTERNOON INTO THE EVENING HOURS. THE
STRONGEST THUNDERSTORMS WILL BE ACROSS NORTHERN AND PORTIONS OF
CENTRAL MAINE WHERE THE HIGHEST INSTABILITY WILL BE SITUATED.
THUNDERSTORMS WILL CONTAIN HAIL...SOME AS LARGE AS NICKEL
SIZE...VERY HEAVY RAINFALL AND STRONG WIND GUSTS.

IN ADDITION TO THE HAIL AND WIND GUSTS...THE POTENTIAL FOR FLASH
FLOODING EXISTS AS THUNDERSTORMS WILL REDEVELOP OVER THE SAME
AREAS THIS AFTERNOON INTO THE EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE TUESDAY
AFTERNOON AND EVENING AS ANOTHER UPPER LEVEL DISTURBANCE FROM THE
GREAT LAKES ASSOCIATED WITH A COLD FRONT AT THE SURFACE MOVES ACROSS
THE REGION. SOME THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND
GUSTS...HEAVY DOWNPOURS AND HAIL. SOME THUNDERSTORMS MAY REACH
SEVERE LIMITS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON INTO TONIGHT.
AREA WEATHER SPOTTERS AND AMATEUR RADIO OPERATORS ARE URGED TO
RELAY ANY FLOODING OR SEVERE WEATHER REPORTS TO THE NATIONAL
WEATHER SERVICE IN CARIBOU.

HEWITT

In the hours before

Local storm report, Jul 10, 3:10 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
310 PM EDT MON JUL 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     SANGERVILLE             45.16N 69.36W
07/10/2006                   PISCATAQUIS        ME   LAW ENFORCEMENT

            TREES DOWN.

&&

STUREY
Local storm report, Jul 10, 3:11 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
311 PM EDT MON JUL 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     ATKINSON                45.16N 69.08W
07/10/2006                   PISCATAQUIS        ME   LAW ENFORCEMENT

            TREES DOWN.

&&

STUREY
Local storm report, Jul 10, 3:13 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
313 PM EDT MON JUL 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     TSTM WND DMG     5 E DEXTER              45.02N 69.19W
07/10/2006                   PENOBSCOT          ME   PUBLIC

            TREES DOWN.

&&

STUREY
Local storm report, Jul 10, 3:14 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
314 PM EDT MON JUL 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             GLENBURN                44.91N 68.85W
07/10/2006  E0.75 INCH       PENOBSCOT          ME   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED

&&

STUREY
Special weather statement, Jul 10, 3:30 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
330 PM EDT MON JUL 10 2006

MEZ002-102030-

AROOSTOOK COUNTY...

330 PM EDT MON JUL 10 2006

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK COUNTY...

AT 328 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
SMALL HAIL AND GUSTY WINDS 12 MILES WEST OF LORING. THE STORM WAS
MOVING EAST AT 10 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 430 PM EDT INCLUDE...
    STOCKHOLM...NEW SWEDEN...CONNOR

THIS STORM HAS THE POTENTIAL TO PRODUCE...
    HAIL...THE SIZE OF PEAS...
    GUSTY WINDS...UP TO 35 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
    DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4703 6823 4692 6819 4694 6777 4717 6787

WOLFE
Local storm report, Jul 10, 3:43 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
343 PM EDT MON JUL 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             BANGOR                  44.80N 68.78W
07/10/2006  E1.00 INCH       PENOBSCOT          ME   PUBLIC

            ONE INCH HAIL REPORTED AT BANGOR INTERNATIONAL AIRPORT

&&

STUREY

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 10:37 AM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis38 min
Jul 10, 11:06 AM EDTSevere Thunderstorm WarningCARPiscataquis39 min
Jul 10, 11:35 AM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis40 min
Jul 10, 11:42 AM EDTSpecial Weather StatementCARAroostook93 min
Jul 10, 12:11 PM EDTSpecial Weather StatementCAR64 min
Jul 10, 12:13 PM EDTSpecial Weather StatementCARHancock107 min
Jul 10, 12:40 PM EDTSevere Thunderstorm WarningCARPenobscot50 min
Jul 10, 12:45 PM EDTSevere Thunderstorm WarningCARPiscataquis45 min
Jul 10, 1:02 PM EDTFlash Flood WarningCARPenobscot3 hr
Jul 10, 1:13 PM EDTSevere Thunderstorm WarningCARAroostook38 min
Jul 10, 1:29 PM EDTSevere Thunderstorm WarningCARAroostook46 min
Jul 10, 1:37 PM EDTSevere Thunderstorm WarningCARPiscataquis38 min
Jul 10, 1:46 PM EDTSevere Thunderstorm WarningCARPenobscot44 min
Jul 10, 2:14 PM EDTFlash Flood WarningCARPiscataquis3 hr
Jul 10, 2:18 PM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis42 min
Jul 10, 2:31 PM EDTSevere Thunderstorm WarningCARPiscataquis44 min
Jul 10, 2:44 PM EDTSevere Thunderstorm WarningCARPenobscot, Washington61 min
Jul 10, 3:04 PM EDTSevere Thunderstorm WarningCARPenobscot41 min
Jul 10, 3:22 PM EDTSevere Thunderstorm WarningCARAroostook38 min
Jul 10, 3:30 PM EDTSpecial Weather StatementCAR60 min
Jul 10, 3:31 PM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis44 min
Jul 10, 4:38 PM EDTSpecial Weather StatementCARAroostook97 min
Jul 10, 4:47 PM EDTSpecial Weather StatementCARPenobscot58 min
Jul 10, 5:02 PM EDTSpecial Weather StatementCARWaldo58 min
Jul 10, 5:22 PM EDTSpecial Weather StatementCARWaldo53 min
Jul 10, 6:47 PM EDTSpecial Weather StatementCARWaldo43 min
Jul 10, 6:53 PM EDTSpecial Weather StatementCAR67 min
Jul 10, 7:30 PM EDTSpecial Weather StatementCARHancock60 min

Nearby

Flash Flood Warnings in Maine, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.